| Model Number |
0998-UC-3023-53 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during initial diagnose service schedule, the cs300 intra-aortic balloon pump (iabp) was diagnoised with issues.There was no patient involvement.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.A getinge field service engineer (fse) diagnose the unit and ordered parts.Precautionary service: generated quote and sent to customer coordinator), pending p.O#, to complete the final work.
Additional Manufacturer Narrative
After further review, an initial emdr for this complaint was incorrectly submitted.In this complaint there is no such malfunction.Fse gave technical support only.Making it non reportable to the fda.As a result, no follow up emdr is necessary.Please cancel in your database.
Event or Problem Description
N/a.